# SDR FDKA200707334

- Difficulty date: July 9, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,176 hours, 14,613 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Condition: Failed
- Location: Rt Flap Xmsn
- Part time: 15,243 hours, 13,837 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO - RT FLAP TRANSMISSION BRAKE FAILED 5A CHECK.  MX REPLACED THE RIGHT FLAP TRANSMISSION BRAKE AND OPS CHECKED.
